# SDR SWAA2012111509497

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 36,196 hours, 20,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 6567380
- Condition: Debonded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEWER WINDOW ON R2 DOOR EMERGENCY ESCAPE SLIDE COVER IS DISBONDED.  REMOVED AND REPLACED R2 DOOR ESCAPE SLIDE COVER WINDOW IAW WORK INSTR NO 725-61-06.
